I had a surgical abortion 4 days ago and had little to no bleeding. I have been in a lot of sharp pa

I had a surgical abortion 4 days ago and had little to no bleeding. I have been in a lot of sharp pain in my lower abdomen and lower back. I am out of the ibuprofen given to me from the clinic so last night I took a Acetaminophen and hydrocodone bitartrate 500 mg / 5 mg and went to bed. I woke up the next morning in a pool of thick blood and hurting. Is this normal? Or should I be concerned.
Blankierain
Asked Feb 24, 2014
I know that some spotting may occur after abortion (my friend had one a few months ago) but nothing should make you bleed that much. I would definitely call your doctor. It may not be anything serious but it sounds like you should get checked out just to make sure. Best of luck.
N_hart96
Answered Feb 24, 2014

TIP: If it's not your answer to this question, please click "Leave a Comment" button under the question to communicate with the question owner.

Categories